×

zbMATH — the first resource for mathematics

Chain sequence preserving linear transformations. (English) Zbl 0191.35304
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] T.S. Chihara , On recursively defined orthogonal polynomials , Proc. Amer. Math. Soc. , vol. 16 ( 1965 ), 702 - 710 . MR 179398 | Zbl 0171.32901 · Zbl 0171.32901 · doi:10.2307/2033908
[2] H.M. Haddad , Linear combinations of chain sequences , Bulletin of the College of Science , Baghdad , Iraq, vol. 8 ( 1965 ), 27 - 30 . Zbl 0345.40001 · Zbl 0345.40001
[3] H.S. Wall , Analytic theory of continued fractions , Van Nostrand , New York , 1948 . MR 25596 | Zbl 0035.03601 · Zbl 0035.03601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.